# SDR COMA0470070

- Difficulty date: September 19, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 4,977 hours, 5,480 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5852 DURING DESCENT RECEIVED AN OUTBOARD SPOILERON CAUTION.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  PERFORMED SYSTEM RESET.
